MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. GAS VENT; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. GAS VENT; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The returned sample was received in used conditions and with its original opened packaging.The received sample had the female luer broken, inside the gas vent filter body was found a part of the luer.The root cause of the reported issue was found to be most likely damaged after the product left the manufacturing facility or production personnel did not detect if the female luer was fragile during assembly.However, a definite root cause could not be determined with the provided information.Actions were taken to mitigate the reported issue: retrained to the production personnel.
 
Event or Problem Description
It was reported that immediately after opening the package, the customer noticed the connection part was damaged.No patient injury was reported.

Brand Name
GAS VENT
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
motohakma, naka-ku,
minneapolis, MN 55442
MDR Report Key15656414
Report Number3012307300-2022-25939
Device Sequence Number6036944
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-10
Device Catalogue NumberL-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown